Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

manfred

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About manfred

  • Rank
    New Member
  1. Does propecia help with acne too`? I live in norway and they do not have the stuff here. I have to get a doctor in another county to get it. Do you know if it really helps?
  2. OK. Nope no severe side effects here! just worried about my hair. But i have been that almost all my life, since my father is bald
  3. Thanks! I won't change my dosage to 80 fore sure now!!! But i am so tired of the red skin, if i lower my dosage to 30 insted of 60 it will double the time left. Because my skin will still be red with the lower dosage right? By the way, is 60 a high dosage? I am a 23 year old man, 78 kilo. And I am on this because i had constant 3-4 small acne and sometimes 1 big ugly one...
  4. Hello, i am a 23 year old boy who had a nice doctor who gave me Roaccutane. After about 3 months i didn-t have a sit, but the skin is often extremly red on my chin. The doc said this was a side effect that most likley would't wearoff utill i'm was finished. I'm am on 60 mg today, but he told me i could go up to 80 mg if i wanted. I have reasently noticed som hairloss, everytime i fix my har i have about 20-25 hairs in my hands. And if i pull my fingers hard through it i'll have about 10 more. It
  5. All orange things? Explain? No vitamine A in oranges and stuff as far as i know!
  6. Hello, I'm almost a month in my Accutane periode, and my acne seems to be disapering. However my skinn seems red. Not spots, but red in general around the mouth were i used to have the pimples. My skin is also somewhat dry but not enough to cause the redness all around.. Will mousterizer do the trick or do you have any other tips!? Tanks!
  7. Thanks you guys! But is the pain in the muscles or in the spine? My pain is almost gone now, but it was there for 6 days. It hurt when i sneased (don't know how to spell that, but "Athjooooo"). Now i can only feel if i sit in a chair and move my upper body from one side to another, sound familiar? I know im not supposed to lift heavhy weights, but no way i'm stopping for 6 months!!!! I have taken of a small amount of weights and uppend the number of reps, hopfully this will be enough
  8. The folder we get here in Norway said it was less than 1% chance of hair loss as a side effect. And the hair would allways return shortly after you were finished. So if you guys are loosing hair it is probably alot other reasons to why... And as you may all now, the med. testing are very good, and import rules here in Norway is probably one of the strogest in world so i trust them... By the way, they don't even allow the vitamine B5 in the country in larger capsules than 1,5mg
  9. Have anyone out there experiensed this? I'm starting my 4 week on 60mg accutane now, and i lift weights 4 times a week. Last monday it suddely hurt my back so bad i almost couldt drive home. It was not in my spine, more in the muscles mostly on the right siden. Sitting and sleeping was ok, but getting up and down was the problem. Today, 6 days later the pain is almost gone... This is not from the Accutane right? just me working out wrong? Could anyone please be so kind and descripe t
×